• 活動議程表 Agenda

    • 2017-06-24
    • 10:30am - 17:20pm
    • 台北市松山區八德路四段138號10樓  10F, No. 138, Bade Rd., Sec 4, SongShan District, Taipei) 10樓會議室 10F Meeting Room
    • 參加對象:2016-2017 總會幹部 / 2017-2018 總會幹部 District officers (總會三長、行政長、財務長、公關長、後勤長、議事長、網路主任、部總監、區總監 及所有會員都歡迎參加 Trio, Admin Mgr, Finance Mgr, PR Mgr, Logistics Mgr, Parliamentarian, Webmaster, Division Directors, Area Directors)
    • 費用:FREE 免費
    • 語言:Mandarin 中文
    • 聯絡方式:邱羽立 William Chiu 2017-2018 行政長 Administration Mgr tm.williamchiu@gmail.com

    11:00 – 11:30am:

    2016-2017 第五次 執委會議程表 2016-2017 5th ExCom Meeting

    Participants參加對象: 2016-2017 ExCom members 2016-2017 執委會委員

    時間Time

    節目Program

    人員 Person in charge

    11:00 (1')

    5th ExCom Meeting 2016-2017 Announcement

    宣佈 2016-2017 第五次 執委會 將開始

    Shawn Lin, D Admin Mgr ‘16-17

    林宗賢 2016-2017行政長

    11:01 (7')

    Roll call and certification of Quorum

    確認開會法定人數

    Shawn Lin, D Admin Mgr ’16-17

    林宗賢 2016-2017行政長

     

    Call 4th ExCom 2016-2017 Meeting to order

    召開 第五次 執委會

    Teresa Chang, DTM, DD ‘16-17

    張海星 2016-2017總會長

     

    Welcome Remarks

    致歡迎詞

    Teresa Chang, DTM, DD ‘16-17

    張海星 2016-2017總會長

     

    Reading of the District Mission

    宣讀總會使命

    Trini Ding, DTM, DPQD ‘16-17

    丁海華 2016-2017教育副總會長

     

    Adoption of Agenda

    確認本次會議議程

    Shawn Lin, D Admin Mgr ‘16-17

    林宗賢 2016-2017行政長

     

     

    Reading, Correction and Approval of the previous meeting minutes

    宣讀 修正 並確認上次會議紀錄

    Shawn Lin, D Admin Mgr ‘16-17

    林宗賢 2016-2017行政長

     

    11:08 (13')

    Reports of Officers 執委報告

    -        District Director’s Report (4’)

    -        DPQD’s Report  (3’)

    -        DCGD’s Report   (3’)

    -        Finance Manager’s Report  (3’)

     

    Teresa Chang張海星 總會長

    Trini Ding丁海華教育副總會長

    Simone Nash吳慧妮推廣副總會長

    Celia Chang 張嬉麗財務長

    11:21 (2')

    2017 Spring Conference Report
    2017 春季大會報告

    Div D/K CEO 

    Div D/K 總幹事

    11:23 (3')

    Motion from the floor
    臨時動議

    Teresa Chang, DTM, DD ‘16-17

    張海星 2016-2017總會長

    11:26 (2')

    Announcements
    宣佈事項

    Teresa Chang, DTM, DD ‘16-17

    張海星 2016-2017總會長

    11:28 (1')

    Time and Place of Next Meeting
    下次會議時間地點確認

    Teresa Chang, DTM, DD ‘16-17

    張海星 2016-2017總會長

    11:30

    Meeting Adjourned
    會議結束

    Shawn Lin, D Admin Mgr ‘16-17

    林宗賢 2016-2017行政長

    11:30am - 11:50am:

    2017-2018 第次 執委會議程表 2017-2018 1st ExCom Meeting

    Participants參加對象: 2017-2018 ExCom members 2017-2018 執委會委員

     

     

    節目Program

    人員 Person in charge

    11:30 (1')

    1st ExCom Meeting 2017 - 2018 Announcement

    宣佈 2017 - 2018 第一次 執委會 將開始

    William Chiu, D Admin Mgr '17-18

    邱羽立 2017-2018行政長

    11:31 (7')

    Roll call and certification of Quorum

    確認開會法定人數

    William Chiu, D Admin Mgr '17-18

    邱羽立 2017-2018行政長

     

    Call 1st ExCom 2017 - 2018 Meeting to order

    召開 第一次 執委會

    Trini Ding, DTM, DD '17-18

    丁海華2017-2018總會長

     

    Welcome Remarks

    致歡迎詞

    Trini Ding, DTM, DD '17-18

    丁海華2017-2018總會長

     

    Reading of the District Mission

    宣讀總會使命

    Simone Nash, DTM, PQD '17-18

    吳慧妮 2017-2018總會課程品質執行長

     

    Adoption of Agenda

    確認本次會議議程

    William Chiu, D Admin Mgr '17-18

    邱羽立 2017-2018行政長

     

    Reading, Correction and Approval of the previous meeting minutes

    宣讀 修正 並確認上次會議紀錄

    William Chiu, D Admin Mgr '17-18

    邱羽立 2017-2018行政長

    11:38 (2')

    Reports of Officers

    執委報告

    Trini Ding, DTM, DD '17-18

    丁海華2017-2018總會長

    11:40 (5')

    Motion from the floor
    臨時動議

    Trini Ding, DTM, DD '17-18

    丁海華2017-2018總會長

     

    Announcements
    宣佈事項

    Trini Ding, DTM, DD '17-18

    丁海華2017-2018總會長

     

    Time and Place of Next Meeting
    下次會議時間地點確認

    Trini Ding, DTM, DD '17-18

    丁海華2017-2018總會長

    11:45 (5')  

    Meeting Minutes Briefing and Confirmed
    會議記錄簡述及確認

    William Chiu, D Admin Mgr '17-18

    邱羽立 2017-2018行政長

    11:50 

    Meeting Adjourned
    會議結束

    William Chiu, D Admin Mgr '17-18

    邱羽立 2017-2018行政長

     

    14:00 – 17:20:

    District 67, District Officer Training Agenda

    國際演講協會 67 區總會幹部訓練議程表

    Participants參加對象: 2017-2018 District Officers 2017-2018 新舊任總會幹

     

    Time 時間

    Program 內容

    Master 主持人

    13:59   

    Call Meeting to Order 宣布會議開始 (1 min)

    Angel Li李庭萱

    2017-2018 LM, 總會後勤長

    14:00

    Opening Remarks and Welcome開場暨致歡迎辭 (5 mins)

    Name 主持人

    Training Master 主持人

    14:05

    Thrive in the District Recognition Program在總會獎勵制度下茁壯 (30 mins)

    Trini Ding丁海華

    2017-2018 DD, 總會長

    14:35

    Enhance Club Quality強化分會品質 (30 mins)

    Simone Nash吳慧妮

    2017-2018 PQD, 教育副總會長

    15:05

    Break 休息 (10 mins)

     

    15:15

    Establish and Support New Clubs創立與支援新分會 (30 mins)

    Tension Wu吳天勝

    2017-2018 CGD, 推廣副總會長

    15:45

    Conduct Quality Speech contest 主辦高水準的演講比賽 (20 mins)

    Teresa Chang張海星

    2016-2017 DD, 總會長

    16:05

    Break 休息 (10 mins)

     

    16:15

    Parliamentary Procedures中華民國演講協會:議事規則講議 (20 mins)

    Helen Chen陳凱倫

    2017-2018 Parliamentarian

    D67 總會議事長

    16:35

    Know Your Potential - sharing from Antony Robbin’s Workshop了解你的淺 - 安東尼羅賓 (世界第一名淺能發揮導師的學後感) (20 mins)

    Caroline Kiang張可芸

    2015-2016 DD, 總會長

    16:55

    Toastmasters Pathways (20 mins)

    Mike Yang楊冀光

    Chief Ambassador 推廣大使團主席

    17:15

    Group Photo 團體照

     

    17:20

    Training Adjourned 訓練結束

     

     

     

  • 報名表 Register

    此次活動開放報名人數:80人 可候補人數: 20人
    目前報名人數 81
    • 2017-06-24
    • 10:30am - 17:20pm
    • 台北市松山區八德路四段138號10樓  10F, No. 138, Bade Rd., Sec 4, SongShan District, Taipei) 10樓會議室 10F Meeting Room
    • 參加對象:2016-2017 總會幹部 / 2017-2018 總會幹部 District officers (總會三長、行政長、財務長、公關長、後勤長、議事長、網路主任、部總監、區總監 及所有會員都歡迎參加 Trio, Admin Mgr, Finance Mgr, PR Mgr, Logistics Mgr, Parliamentarian, Webmaster, Division Directors, Area Directors)
    • 費用:FREE 免費
    • 語言:Mandarin 中文
    • 聯絡方式:邱羽立 William Chiu 2017-2018 行政長 Administration Mgr tm.williamchiu@gmail.com

    報名截止日Deadline 2017-06-22

    活動報名已截止! The registration time is passed.